# SDR 96ZZZM1022

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- Engine: Garrtt TPE33112UHR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idler Drive Assy
- Part number: 31035992
- Condition: Stripped
- Location: Rt Gearbox
- Part time: 4,444 hours
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: E, D

## Discrepancy

AFTER STARTING ENGINES AND TAXIING FOR TAKEOFF, THE RIGHT ENGINE SHUTDOWN WITHOUT WARNING.  THE AIRCRAFT TAXIED BACK TO THE GATE.  UPON INSPECTION OF THE GEARBOX, THE ACCESSORY GEAR ASSEMBLY WAS FOUND TO BE STRIPPED IN THE CENTER OF THE GEAR.  THIS GEAR, P/N 3103601-6, S/N P435C, AS WELL AS THE IDLER GEAR ASSEMBLY, P/N 3103599-2, WHICH WAS STRIPPED, WERE REPLACED.  ALL GROUND RUNS CHECKED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
